Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

   
 
 

 

On the Sato-Tate conjecture for non-generic abelian surfaces


Author: Christian Johansson; with an appendix by Francesc Fité
Journal: Trans. Amer. Math. Soc. 369 (2017), 6303-6325
MSC (2010): Primary 11F80, 11G10
DOI: https://doi.org/10.1090/tran/6847
Published electronically: January 9, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove many non-generic cases of the Sato-Tate conjecture for abelian surfaces as formulated by Fité, Kedlaya, Rotger and Sutherland, using the potential automorphy theorems of Barnet-Lamb, Gee, Geraghty and Taylor.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11F80, 11G10

Retrieve articles in all journals with MSC (2010): 11F80, 11G10


Additional Information

Christian Johansson
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540
Address at time of publication: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, Cambridge CB3 0WB, United Kingdom
Email: hcj24@cam.ac.uk

Francesc Fité
Affiliation: Universitat Politecnica de Catalunya, Edifici Omega, C/Jordi-Girona 1-3, E-08034 Barcelona, Spain
Email: francesc.fite@gmail.com

DOI: https://doi.org/10.1090/tran/6847
Received by editor(s): May 19, 2014
Received by editor(s) in revised form: September 22, 2015
Published electronically: January 9, 2017
Article copyright: © Copyright 2017 by Christian Johansson and Francesc Fité